It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Dysfunction Treatment Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-03-2012, 12:51 PM   #1
Newbie
(male)
 
Join Date: Jul 2012
Location: TX
Posts: 3
InHouston HB User
First time Injection - Huge Success!

I am 54 years old, and I have been using V and C for 15 years with good results. Not always great, but good enough that I have always been very active when single and married now for seven years. Around September of last year, it all changed. I began struggling with erections even with C or V. Up until then I didn't always need to take anything to have good sex, but that stopped in September/ October. In December, I started losing my erections during intercourse! Talk about a buzzkill. Very frustrating and humiliating. Of course, my wife thought it was her. She thinks I don't find her attractive anymore - when quite the opposite is true. I want to jump her all the time, but the equipment wasn't cooperating. Then at the beginning of this year it all pretty much stopped. It was half- erection sex, if there was sex. Very, very depressing. Couldn't even masturbate to get an erection. Doctor started me on testosterone in March. Every two weeks I would get an injection in the butt. That helped considerably aftet six weeks, but my wife thought I was getting "roid" rage and made me stop in May. It has been miserable since. I finally went to the doctor broken-hearted last week and asked for alternatives. He suggested penis injections. I did my first one Friday night. There was NO pain. The injection was easy and quick. I was thoroughly surprised. I went and laid in the bef with my wife and waited. About 20 minutes later we began to fool around, and we enjoyed a tremendous, full, bulging etection. It was fantastic! I lasted 35 minutes with no letup. It was amazing. We did it again Sunday with even better results. Non-stop, hard, porn-star type of erection for 30 minutes. Monday night I tried just half a dose and it went great for about 15 minutes before I went semi-hard. I am so excited and thrilled. There are no repercussions so far. No pain. No bleeding. No bruises. Fantastic. It is so good I'm just worried now that it won't last!

 
Sponsors Lightbulb
   
Old 07-06-2012, 07:03 PM   #2
Registered User
(male)
 
Join Date: Dec 2007
Location: MA,USA
Posts: 81
rbbb HB Userrbbb HB Userrbbb HB User
Re: First time Injection - Huge Success!

Houston, you've not gotta problem!

Way to go go go on your first tries.

30 mins is good. My shots last for 60-120 mins. The usefulness of the longer times is you can fool around for the first hour and still have plenty of fuel left for whatever happens afterwards. (like if your wife wakes up slowly in the AM then you have plenty of time .. that sort of thing ..)

Keep on keepin' up!

rb

 
Old 07-07-2012, 01:13 PM   #3
Newbie
(male)
 
Join Date: Jul 2012
Location: TX
Posts: 3
InHouston HB User
Re: First time Injection - Huge Success!

Quote:
Originally Posted by rbbb View Post
Houston, you've not gotta problem!

Way to go go go on your first tries.

30 mins is good. My shots last for 60-120 mins. The usefulness of the longer times is you can fool around for the first hour and still have plenty of fuel left for whatever happens afterwards. (like if your wife wakes up slowly in the AM then you have plenty of time .. that sort of thing ..)

Keep on keepin' up!

rb
Wow! Thanks for the post! 1 to 2 hours? Fantastic! I guess I'm so excited to be performing so well I'm rushing my game!!
(Also wearing out my wife! Thank God!)

Another writer said you're body adjusts to the shots and you need more after awhile. Have you found that to be the case?

Last edited by InHouston; 07-07-2012 at 01:14 PM.

 
Old 08-24-2012, 08:08 PM   #4
Member
(male)
 
Join Date: Aug 2005
Posts: 75
my2cents2 HB User
Re: First time Injection - Huge Success!

I've not used Trimix, but prostaglandin. I chose it because Trimix contains papaverine. I had a bad case of priapism with papaverine and chose prostaglandin because the body knows how to break it down. However, to answer the question of the need for increasing doses, yes, that has been my experience. Whether it's because the body gets used to it or that the underlying cause gets worse, is debatable. A word of warning with injections, however. Be careful not to inject in or very close to a vein or you will bruise badly. It reallky doesn't hurt but it sure looks ugly. I find that if I press on the injection site for 20-30 seconds after injecting, the bruising, if any, is minimized.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



rbbb (3), luvusmc (2), caddyman23 (2), Pete29 (2), Joeboyfresh35 (2), Ethan54 (2), rickyj1010 (1), lenvegas (1), odolson (1), person672 (1)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:03 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!